# SDR NACA20020019

- Difficulty date: May 15, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,327 hours
- Engine: Pwa R2800*
- Engine time: 2,197 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 904713
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 1,647 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE PRECAUTIONARY SHUTDOWN, DUE TO LOW COMPRESSION PATTERN ON ANALYZER, NR 12 CYLINDER.  REMOVED AND REPLACED NR 12 CYLINDER ON THE NR 3 ENGINE.
